Über eine besondere Klasse von Linienkomplexen

H., Mohrmann

Mathematische Zeitschrift (1918)

  • Volume: 2, page 27-51
  • ISSN: 0025-5874; 1432-1823

How to cite


Mohrmann, H.,. "Über eine besondere Klasse von Linienkomplexen." Mathematische Zeitschrift 2 (1918): 27-51. <http://eudml.org/doc/167474>.

author = {Mohrmann, H.,},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {27-51},
title = {Über eine besondere Klasse von Linienkomplexen},
url = {http://eudml.org/doc/167474},
volume = {2},
year = {1918},

AU - Mohrmann, H.,
TI - Über eine besondere Klasse von Linienkomplexen
JO - Mathematische Zeitschrift
PY - 1918
VL - 2
SP - 27
EP - 51
LA - ger
UR - http://eudml.org/doc/167474
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.